Seven months ago I had double vision, severe headaches, balance issues, hand tremor, and dizziness. Now I have the tremor in my left hand, dizziness, and my left index gets numb sometimes. My left foot gets numb at times. When I hold a cup, type on the computer my hand shakes more. The tremor is worse if I am fatigued or cold. I have had an MRI, spinal tap, audiogram, test to make me dizzy, and so much blood work I can't count. I have seen 2 GPs, 1 ENT, and 3 neurologist. No one can come to a clear diagnosis.
We usually encounter intention tremor and dizziness in certain neurological diseases affecting the cerebellum or its connections with the brainstem and spinal cord; but you have already consulted a neurologist and ruled out the possibility of cerebellar diseases. Once such a condition had been ruled out, the possibility of the tremor being a benign 'essential' one is to be considered. This so-called 'essential familial tremor' often runs in families and affects more than one member of the same family. It usually does not interfere with manual dexterity or skills such as writing. In extreme cases when it is quite severe and incapacitating, you may require drugs belonging to the class Beta blocker, such as propranolol, in doses of 20 to 40 mg twice a day. Please discuss this with your doctor, who rule out other conditions such as writer's cramp and to plan the best line of management for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.